{"product_id":"panda-extra-caplets-24s","title":"Panda Extra Caplets 24's","description":"\u003cp\u003ePanda Extra Caplets 24's combines paracetamol with caffeine for short-term relief of pain, including headache. Its confirmed composition is Paracetamol 500 mg and caffeine 65 mg per caplet; pack of 24 caplets.\u003c\/p\u003e\n\n\u003cp\u003eAdults and people aged 12 years and older may take one or two caplets every four to six hours when needed, leaving at least four hours between doses. Do not exceed eight caplets in 24 hours, combine with another paracetamol product or consume excessive additional caffeine.\u003c\/p\u003e\n\n\u003cp\u003eNausea, nervousness, insomnia, palpitations, rash or allergy may occur. Excess paracetamol can cause severe liver injury. Seek medical, dental or pharmaceutical advice if symptoms are severe, persistent or worsening.\u003c\/p\u003e","brand":"PANDA","offers":[{"title":"Default Title","offer_id":54014970659110,"sku":"47432","price":5.0,"currency_code":"QAR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0818\/1638\/7878\/files\/47432.jpg?v=1746787280","url":"https:\/\/kuludonline.com\/products\/panda-extra-caplets-24s","provider":"Kulud Pharmacy","version":"1.0","type":"link"}